@markc2008 it was the same for me. I accidentally quit cold turkey because I had no idea how serious it was. I thought id resume whenever I got around to picking up my medication.
you can look me up on the pssd forum for more detail (username: sovietxrobot). my impression is that whatever damage withdrawal did, its permanent. it can be mitigated with medication but I can't function without it.
what does of buspirone were you on? its pretty common to get a boost the first few days, and then it levels off. did you try increasing the dosage? its strange that Wellbutrin had a negative effect on you, I have no explanation for that. If viagra helps you, thats actually a good sign- when I was at my worst, I had no response to stimuli, so viagra wasn't able to do anything.
I think you should go have a physical exam by a urologist, and they can order a hormone panel for you. that should be the starting point. see how increased dosage of buspar effects you. you can also try nitric oxide or related supplements (l-citruline, l-arginine)- PSSD and SSRIs can deplete NO, which is an important part of sexual response.